# SDR AALA202512169162

- Difficulty date: December 6, 2025
- Submitted: December 16, 2025
- Operation: Air carrier
- Aircraft: N957AN
- Make and model: Boeing 737823
- Aircraft serial: 29541
- Aircraft time: 68,479 hours, 29,417 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT AT 26ABC ON OVERHEAD VALENCE INOPERATIVE.  WHILE TROUBLESHOOTING FOUND WIRE BUNDLE DISCONNECTED, RESECURED WIRE BUNDLE. PER WDM 33-51-04. LIGHTS OPERATIONAL CHECK GOOD.
